Severe creatine kinase increase during quetiapine and mirtazapine treatment


Rabus S. , Izzettin F., Rabus M., Bilici M.

PSYCHOPHARMACOLOGY, cilt.185, sa.2, ss.263-264, 2006 (SCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 185 Konu: 2
  • Basım Tarihi: 2006
  • Doi Numarası: 10.1007/s00213-005-0273-3
  • Dergi Adı: PSYCHOPHARMACOLOGY
  • Sayfa Sayıları: ss.263-264

Özet

In the literature, there have been several publications reporting creatine kinase (CK) increases associated with the use of atypical antipsychotic drugs. In this letter, I would like to present a case in which there was a massive increase in serum CK levels together with relatively modest increases in serum CK myoglobin-band (CK-MB), lactate dehydrogenase (LDH), aspartate aminotransferase (AST) and alanine aminotransferase (ALT) levels during quetiapine and mirtazapine treatment, without the presence of neuroleptic malignant syndrome (NMS).